# SDR CA980818015

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23006259
- Condition: Failed
- Location: Turbine
- Component: 23006259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR RPM VARIES BETWEEN 95 TO 105 PERCENT.  EXCESSIVE, SLOW OR NO RECOVERY UNDER DIFFERENT FLIGHT CONDITIONS.
